# SDR FDEA201308101825

- Difficulty date: August 10, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 48,650 hours, 20,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A57111214200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX RT REAR SPAR BOTTOM PANEL FASTENER HOLE "A" FOUND BUSHING INSTALLED UPON FASTENER REMOVAL.  BUSHING 03 EACH AT CENTER WING BOX RT REAR SPAR BOTTOM PANEL HOLE "A".  REMOVED IAW SRM 51-40-49, REV 79. DAMAGED BUSHING 01 EA.  FABRICATED IAW SRM 51-40-49, REV 79.  NEW 01 EA AND EXISTING 02 EA BUSHING INSTALLED IAW SRM 51-40-49, REV 79.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
